A stochastic symbiosis model with degenerate diffusion process

Volume 98 / 2010

Urszula Skwara Annales Polonici Mathematici 98 (2010), 111-128 MSC: 47D07, 35K15, 60J60, 60H10, 92D25. DOI: 10.4064/ap98-2-2


We present a model of symbiosis given by a system of stochastic differential equations. We consider a situation when the same factor influences both populations or only one population is stochastically perturbed. We analyse the long-time behaviour of the solutions and prove the asymptoptic stability of the system.


  • Urszula SkwaraInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image